Access count of this item: 988

Files in This Item:
File Description SizeFormat 
KJ00004704569.pdf638.65 kBAdobe PDFView/Open
Title: Hele-Shaw移動境界問題の数理(応用解析チュートリアル,講義ノート)
Authors: 木村, 正人  KAKEN_name
Author's alias: Kimura, Masato
Issue Date: 20-May-2002
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 78
Issue: 2
Start page: 159
End page: 171
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/97206
Appears in Collections:Vol.78 No.2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.